SOME SHAPE-PRESERVING QUASI-INTERPOLANTS TO NON-UNIFORMLY DISTRIBUTED DATA BY MQ-B-SPLINES  被引量:8

SOME SHAPE-PRESERVING QUASI-INTERPOLANTS TO NON-UNIFORMLY DISTRIBUTED DATA BY MQ-B-SPLINES

在线阅读下载全文

作  者:ZhangWeixiang WuZongmin 

机构地区:[1]Dept.ofMath.,FudanUniv.,Shanghai200433,China

出  处:《Applied Mathematics(A Journal of Chinese Universities)》2004年第2期191-202,共12页高校应用数学学报(英文版)(B辑)

基  金:Supported by the National Natural Science Foundation of China( 1 9971 0 1 7,1 0 1 2 5 1 0 2 )

摘  要:Based on the definition of MQ-B-Splines,this article constructs five types of univariate quasi-interpolants to non-uniformly distributed data. The error estimates and the shape-preserving properties are shown in details.And examples are shown to demonstrate the capacity of the quasi-interpolants for curve representation.Based on the definition of MQ-B-Splines,this article constructs five types of univariate quasi-interpolants to non-uniformly distributed data. The error estimates and the shape-preserving properties are shown in details.And examples are shown to demonstrate the capacity of the quasi-interpolants for curve representation.

关 键 词:scattered data fitting QUASI-INTERPOLATION shape-preserving approximation radial basis function MQ-B-Splines. 

分 类 号:O158[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象